Alert archive / Arizona / Red Flag Warnings in 2006

Red Flag Warning 9, NWS Phoenix, AZ

May 26, 2006Imperial County, Riverside County, California; 5 counties in Arizona

NWS Phoenix, AZ issued this red flag warning at May 26, 2006, 1:32 PM PDT for Imperial County, Riverside County, California; 5 counties in Arizona. It took effect at May 27, 2006, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2006, 1:32 PM PDT (20:32 UTC)
In effect from
May 27, 2006, 11:00 AM PDT
Expired
May 27, 2006, 8:00 PM PDT
In force
9 hr
Issued by
NWS Phoenix, AZ

Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPSR 262032
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
132 PM MST FRI MAY 26 2006

AZZ131>133-CAZ231-232-270845-
/O.UPG.KPSR.FW.A.0008.060527T1800Z-060528T0200Z/
/O.NEW.KPSR.FW.W.0009.060527T1800Z-060528T0300Z/
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
LOWER COLORADO RIVER VALLEY CA-
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
132 PM PDT FRI MAY 26 2006 /132 PM MST FRI MAY 26 2006/

...RED FLAG WARNING IN EFFECT FROM 11 AM MST /11 AM PDT/ TO 8 PM
MST /8 PM PDT/ SATURDAY FOR THE LOWER ELEVATIONS OF SOUTHEAST 
CALIFORNIA...THE LOWER COLORADO RIVER VALLEY...THE SOUTH-CENTRAL
AND SOUTHWEST DESERTS...AND SOUTHERN GILA COUNTY...INCLUDING THE
TONTO NATIONAL FOREST DUE TO EXPECTED STRONG WINDS...LOW RELATIVE
HUMIDITIES AND EXTREME FIRE DANGER...

FIRE WEATHER ZONES INCLUDED IN THIS WARNING ARE CALIFORNIA FIRE
WEATHER ZONES 231 AND 232 AND ARIZONA FIRE WEATHER ZONES 131...
132 AND 133.

DISCUSSION...THE NATIONAL WEATHER SERVICE IN PHOENIX HAS UPGRADED
THE FIRE WEATHER WATCH WHICH FOR SATURDAY TO A RED FLAG WARNING.
THE RED FLAG WARNING IS IN EFFECT FROM 11 AM MST /11 AM PDT/ 
SATURDAY THROUGH 8 PM MST /8 PM PDT/ SATURDAY. A DRY COLD FRONT WILL
MOVE ACROSS SOUTHERN CALIFORNIA AND THROUGH ARIZONA SATURDAY. WINDS
WILL INCREASE LATE SATURDAY MORNING ACROSS THE REGION AS THE SYSTEM
APPROACHES...WITH SUSTAINED 20-FOOT WIND SPEEDS OF 15 TO 25 MPH AND
GUSTS UP TO 35 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 15
PERCENT. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. PEOPLE
OUTDOORS THIS HOLIDAY WEEKEND ARE URGED TO USE EXTRA CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

INIGUEZ
4 follow-up statements
000 
WWUS85 KPSR 270744
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1244 AM MST SAT MAY 27 2006

AZZ131>133-CAZ231-232-271300-
/O.CON.KPSR.FW.W.0009.060527T1800Z-060528T0300Z/
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
LOWER COLORADO RIVER VALLEY CA-
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
1244 AM PDT SAT MAY 27 2006 /1244 AM MST SAT MAY 27 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST /11 AM PDT/
THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING FOR THE LOWER 
ELEVATIONS OF SOUTHEAST CALIFORNIA...THE LOWER COLORADO RIVER
VALLEY...THE SOUTH-CENTRAL AND SOUTHWEST DESERTS...AND SOUTHERN
GILA COUNTY...INCLUDING THE TONTO NATIONAL FOREST DUE TO EXPECTED
STRONG WINDS...LOW RELATIVE HUMIDITIES AND EXTREME FIRE DANGER...

FIRE WEATHER ZONES INCLUDED IN THIS WARNING ARE CALIFORNIA FIRE
WEATHER ZONES 231 AND 232 AND ARIZONA FIRE WEATHER ZONES 131...
132 AND 133.

DISCUSSION...THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING
THE RED FLAG WARNING FOR TODAY. THE RED FLAG WARNING IS IN EFFECT
FROM 11 AM MST /11 AM PDT/ TODAY THROUGH 8 PM MST /8 PM PDT/ TODAY.
A DRY COLD FRONT WILL MOVE ACROSS SOUTHERN CALIFORNIA AND THROUGH
ARIZONA LATER TODAY. WINDS WILL INCREASE LATE THIS MORNING ACROSS
THE REGION AS THE SYSTEM APPROACHES...WITH SUSTAINED 20-FOOT WIND
SPEEDS OF 15 TO 25 MPH AND GUSTS UP TO 35 MPH. RELATIVE HUMIDITY
VALUES WILL FALL BELOW 15 PERCENT. THESE CONDITIONS...COMBINED WITH 
VERY HIGH TO EXTREME FIRE DANGERS PRESENT AROUND THE AREA WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS. PEOPLE OUTDOORS THIS HOLIDAY
WEEKEND ARE URGED TO USE EXTRA CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

ESTLE
000 
WWUS85 KPSR 271248
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
548 AM MST SAT MAY 27 2006

AZZ131>133-CAZ231-232-272230-
/O.CON.KPSR.FW.W.0009.060527T1800Z-060528T0300Z/
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
LOWER COLORADO RIVER VALLEY CA-
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
548 AM PDT SAT MAY 27 2006 /548 AM MST SAT MAY 27 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST /11 AM PDT/
THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING FOR THE LOWER 
ELEVATIONS OF SOUTHEAST CALIFORNIA...THE LOWER COLORADO RIVER
VALLEY...THE SOUTH-CENTRAL AND SOUTHWEST DESERTS...AND SOUTHERN
GILA COUNTY...INCLUDING THE TONTO NATIONAL FOREST DUE TO EXPECTED
STRONG WINDS...LOW RELATIVE HUMIDITIES AND EXTREME FIRE DANGER...

FIRE WEATHER ZONES INCLUDED IN THIS WARNING ARE CALIFORNIA FIRE
WEATHER ZONES 231 AND 232 AND ARIZONA FIRE WEATHER ZONES 131...
132 AND 133.

DISCUSSION...THE NATIONAL WEATHER SERVICE IN PHOENIX IS
CONTINUING THE RED FLAG WARNING FOR TODAY. THE RED FLAG WARNING
IS IN EFFECT FROM 11 AM MST /11 AM PDT/ TODAY THROUGH 8 PM MST
/8 PM PDT/ TODAY. A DRY COLD FRONT WILL MOVE ACROSS SOUTHERN
CALIFORNIA AND THROUGH ARIZONA LATER TODAY. WINDS WILL INCREASE
LATE THIS MORNING ACROSS THE REGION AS THE SYSTEM APPROACHES...
WITH SUSTAINED 20-FOOT WIND SPEEDS OF 15 TO 25 MPH AND GUSTS UP
TO 35 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 15 PERCENT.
THESE CONDITIONS...COMBINED WITH VERY HIGH TO EXTREME FIRE
DANGERS PRESENT AROUND THE AREA WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS. PEOPLE OUTDOORS THIS HOLIDAY WEEKEND ARE
URGED TO USE EXTRA CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

ESTLE
000 
WWUS85 KPSR 272139
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
239 PM MST SAT MAY 27 2006

AZZ131>133-CAZ231-232-280300-
/O.CON.KPSR.FW.W.0009.000000T0000Z-060528T0300Z/
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
LOWER COLORADO RIVER VALLEY CA-
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
239 PM PDT SAT MAY 27 2006 /239 PM MST SAT MAY 27 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/
THIS EVENING FOR THE LOWER ELEVATIONS OF SOUTHEAST CALIFORNIA...
THEN LOWER COLORADO RIVER VALLEY...THE SOUTH-CENTRAL AND SOUTHWEST
DESERTS...AND SOUTHERN GILA COUNTY...INCLUDING THE TONTO NATIONAL
FOREST DUE TO EXPECTED STRONG WINDS...LOW RELATIVE HUMIDITIES AND
EXTREME FIRE DANGER...

FIRE WEATHER ZONES INCLUDED IN THIS WARNING ARE CALIFORNIA FIRE
WEATHER ZONES 231 AND 232 AND ARIZONA FIRE WEATHER ZONES 131...
132 AND 133.

DISCUSSION...THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING 
THE RED FLAG WARNING...WHICH WILL REMAIN IN EFFECT UNTIL 8 PM
MST/PDT THIS EVENING. A DRY COLD FRONT WAS MOVING INTO SOUTHERN
CALIFORNIA THIS AFTERNOON...AND WILL CONTINUE EASTWARD THROUGH THE
EVENING AND OVERNIGHT HOURS. THIS WILL CAUSE STRONG 20-FOOT WINDS OF
15 TO 25 MPH...WITH GUSTS UP TO 35 MPH...TO CONTINUE ACROSS THE
WARNED AREA THROUGH 8 PM MST/PDT. RELATIVE HUMIDITY VALUES WILL
REMAIN BELOW 15 PERCENT THROUGH 8 PM...WITH A SLOW RECOVERY TO
FOLLOW. THESE CONDITIONS...COMBINED WITH VERY HIGH TO EXTREME FIRE
DANGERS PRESENT AROUND THE AREA WILL CREATE DANGEROUS FIRE WEATHER
CONDITIONS. PEOPLE OUTDOORS THIS HOLIDAY WEEKEND ARE URGED TO USE
EXTRA CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

INIGUEZ
000 
WWUS85 KPSR 280302
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
802 PM MST SAT MAY 27 2006

AZZ131>133-CAZ231-232-280415-
/O.EXP.KPSR.FW.W.0009.000000T0000Z-060528T0300Z/
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
LOWER COLORADO RIVER VALLEY CA-
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
802 PM PDT SAT MAY 27 2006 /802 PM MST SAT MAY 27 2006/

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST /8 PM PDT/ THIS
EVENING...

THE RED FLAG WARNING ISSUED EARLIER FOR A LARGE PART OF SOUTHEAST
CALIFORNIA...AND SOUTHWEST AND SOUTH CENTRAL ARIZONA WILL EXPIRE AT
8 PM. WINDS ARE STARTING TO DIMINISH ACROSS THE REGION...AND THE
INFLUX OF LOW LEVEL PACIFIC MOISTURE AND LOWER TEMPERATURES NEAR THE
COLD FRONT WILL CONTINUE TO INCREASE HUMIDITY LEVELS ABOVE CRITICAL
RED FLAG WARNING LEVELS.


$$

HV

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 26, 10:10 AM PDT, 3 hours 22 minutes earlier.

Area forecast discussion, May 26, 10:10 AM PDT, 3 hours 22 minutes before
AZZ020>028-CAZ030>033-270000-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1010 AM MST FRI MAY 26 2006

SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
HIGH PRESSURE OVER THE SOUTHWEST...MOVES SLOWLY EAST...AWAY FROM THE
REGION...AS A LOW PRESSURE SYSTEM MOVES INTO THE PACIFIC NORTHWEST.
THE SOUTHERN END OF THE LOW PRESSURE SYSTEM...SUPPORTS A COLD
FRONT...THAT WILL SWEEP ACROSS SOUTHEAST CALIFORNIA AND ARIZONA THIS
WEEKEND. BREEZY TO WINDY CONDITIONS DEVELOPS SATURDAY...FOLLOWED BY
BELOW NORMAL TEMPERATURES ON SUNDAY. ON MEMORIAL DAY...A RIDGE OF
HIGH PRESSURE...BUILDS AGAIN OVER THE WESTERN UNITED STATES.
TEMPERATURES WARM TO ABOVE NORMAL NEXT WEEK...AS DRY WEATHER
CONTINUES.

&&

.SHORT TERM...
TODAY THROUGH SUNDAY...
MORNING HEIGHTS SLIGHTLY LOWER THAN PRVSLY PROGGED...WHICH GIVES
SUPPORT TO A DEG OR TWO COOLER MAX TEMPS TODAY. GRT BASIN LOW ABOUT
THE SAME WITH EXTENDED TROUGH TO THE SOUTH PUSHING EAST ACRS THE LWR
COLORADO RIVER VALLEY SUNDAY...BETWEEN 12Z AND 18Z...AS THE FAR
NORTH LOW CENTER...LIFTS NORTHEAST TO CENTRAL IDAHO. AT THE
SFC...THE FRONTAL BNDRY...IS JUST AHEAD OF THE TROUGH ALOFT...AND
WILL MOVE EAST ACROSS THE REGION LATE SATURDAY/EARLY SUNDAY. WINDY
CONDITIONS EXPECTED SATURDAY...JUST AHEAD OF BDNRY...AND COOLER
TEMPERATURES FOLLOW AFFECTING MOST OF THE FORECAST AREA. PRVS
DISCUSSION COMMENTS...MOST NOTICEABLE COOLOFF WILL OCCUR LATE
SATURDAY OUT WEST AT SITES SUCH AS IMPERIAL AND LOST HORSE WHERE
850-700 MB TEMP LOWERS 4C...WHILE ABOUT 2C OF COOLING IS EXPECTED
OVER THE EASTERN CWA.

COOLING TREND CONTINUES SUNDAY AS SECONDARY SHORT WAVE TROUGH MOVES
INTO LONG WAVE TROUGH POSITION. GFS FORECASTS 850 MB TEMPS FORECAST
TO LOWER ABOUT 3C DEGS EASTERN CWA BETWEEN SATURDAY EVENING AND
SUNDAY EVENING...WHILE 2-3C DEGS COOLING OCCURS OUT WEST. 1000-500
MB THICKNESS LOWERS ABOUT 90 M OVER MOST OF THE CWA. OTHER THAN SOME
THIN HIGH CLOUDS SATURDAY AFTN-SUNDAY...EXPECT MAINLY CLEAR SKIES
DURING THIS PERIOD.

&&

.LONG TERM...
SUNDAY NIGHT THROUGH THURSDAY...
THE LOW PRESSURE SYSTEM ALONG THE WEST COAST WILL GRADUALLY
WEAKEN AND BE REPLACED BY HIGHER PRESSURE ALOFT FROM THE SOUTHEAST.
THIS WILL RESULT IN A RECOVERY OF TEMPERATURES DURING THE PERIOD
WITH VERY DRY AIR...AFTERNOON RELATIVE HUMIDITY IN THE SINGLE
DIGITS...GENERALLY CLEAR NIGHTS AND SUNNY DAYS.

&&

.AVIATION...
12Z TAFS...TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS
PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR MORE
DETAILED INFORMATION.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
STILL EXPECTING GRADIENTS TO INCREASE SUBSTANTIALLY NEXT 24 TO 36
HOURS AS AFOREMENTIONED TROUGH APPROACHES. AND...WITH THIS TROUGH
NOT EXPECTED TO IMPORT MUCH IN WAY OF LOW LEVEL MOISTURE INTO THE
REGION...BOTH HUMIDITIES AND WINDS SHOULD GET CLOSE ENOUGH TO
WARRANT CONTINUING THE CURRENT FIRE WX WATCH FOR SAT. HOWEVER...
WILL OPT TO ALSO INCLUDE CA FIRE WX ZONE 232 IN THE WATCH AS
CRITERIA ALSO COULD BE EXCEEDED THIS AREA FOR SEVERAL HOURS
SATURDAY. LOTS OF OUTDOOR ACTIVITIES OVER THE HOLIDAY WEEKEND ALSO
PORTENDS TO AN INCREASED FIRE THREAT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FIRE WEATHER WATCH FROM LATE SATURDAY MORNING THROUGH EARLY
     SATURDAY EVENING FOR ALL ARIZONA ZONES INCLUDING THE
     LOWER COLORADO RIVER VALLEY.

CA...FIRE WEATHER WATCH FROM LATE SATURDAY MORNING THROUGH EARLY
     EARLY SATURDAY EVENING FOR THE LOWER COLORADO RIVER VALLEY AND
     REST OF LOWER ELEVATIONS IN SE CA.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

RUNYAN/DG/ESTLE/ELLIS
Hazardous weather outlook, May 26, 4:40 AM PDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
440 AM MST FRI MAY 26 2006

AZZ022-023-027-028-271145-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
440 AM MST FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT WINDY CONDITIONS ON SATURDAY...WITH SOUTHWEST WIND INCREASING
TO 20 TO 30 MPH BY AFTERNOON. GUSTS COULD REACH 40 MPH OVER THE OPEN
DESERT...AND SOME LOCALIZED BLOWING DUST WILL BE POSSIBLE. RELATIVE
HUMIDITY WILL FALL BELOW 10 PERCENT. A FIRE WEATHER WATCH IS IN
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. BREEZY
CONDITIONS...WITH SOUTHWEST WIND 10 TO 25 MPH...WILL OCCUR ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ024-271145-
SOUTHERN GILA/TONTO NF FOOTHILLS-
440 AM MST FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT WINDY CONDITIONS ON SATURDAY...WITH SOUTHWEST WIND INCREASING
TO 20 TO 30 MPH BY AFTERNOON. RELATIVE HUMIDITY WILL FALL BELOW 15 PERCENT.
A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING TO SATURDAY
EVENING. BREEZY CONDITIONS WILL OCCUR ON SUNDAY...WITH GUSTS TO 35
MPH DURING THE AFTERNOON...WHILE RELATIVE HUMIDITY FALLS BELOW 20
PERCENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ021-026-271145-
WEST CENTRAL DESERTS-SOUTHWEST DESERTS-
440 AM MST FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SOUTH WIND
WILL INCREASE TO 15 TO 25 MPH DURING THE AFTERNOON...WHILE RELATIVE
HUMIDITY WILL FALL BELOW 10 PERCENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT WINDY CONDITIONS ON SATURDAY...WITH SOUTH WIND INCREASING TO
20 TO 30 MPH BY AFTERNOON. PEAK GUSTS COULD REACH 40 MPH...AND SOME
LOCALIZED BLOWING DUST WILL BE POSSIBLE. RELATIVE HUMIDITY WILL FALL
BELOW 15 PERCENT SATURDAY AFTERNOON. A FIRE WEATHER WATCH IS IN
EFFECT FROM SATURDAY MORNING TO SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020-025-CAZ031>033-271145-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
440 AM PDT FRI MAY 26 2006 /440 AM MST FRI MAY 26 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SOUTH WIND
WILL INCREASE TO 10 TO 25 MPH DURING THE AFTERNOON...WHILE RELATIVE
HUMIDITY FALLS BELOW 10 PERCENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT WINDY CONDITIONS ON SATURDAY...WITH SOUTH WIND INCREASING TO
20 TO 30 MPH BY AFTERNOON. PEAK GUSTS COULD REACH 35 MPH...AND SOME
LOCALIZED BLOWING DUST OR SAND WILL BE POSSIBLE. RELATIVE HUMIDITY
WILL FALL TO 10 TO 15 PERCENT SATURDAY AFTERNOON. A FIRE WEATHER
WATCH IS IN EFFECT FROM SATURDAY MORNING TO SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ030-271145-
JOSHUA TREE NATIONAL PARK-
440 AM PDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SOUTH WIND
WILL INCREASE TO 15 TO 25 MPH DURING THE AFTERNOON...WITH GUSTS TO 35
MPH DURING THE AFTERNOON AND EARLY EVENING. RELATIVE HUMIDITY WILL
FALL TO 10 TO 15 PERCENT DURING THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SOUTHWEST
WIND WILL INCREASE TO 15 TO 25 MPH SATURDAY AFTERNOON...WITH GUSTS
TO 35 MPH...FOLLOWED BY NORTHWEST WIND 15 TO 25 MPH SATURDAY NIGHT
AND SUNDAY MORNING. GUSTS TO 35 MPH CAN BE EXPECTED SATURDAY
AFTERNOON AND NIGHT. RELATIVE HUMIDITY WILL FALL BELOW 20 PERCENT
MAINLY OVER EASTERN PORTIONS OF THE PARK SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DG

Nearby

Red Flag Warnings in Arizona, 2006Red Flag Warnings in California, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.